# SDR SWAA2017091816401

- Difficulty date: August 7, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FAIRING FORMER CRACKED AT BS 500D, BETWEEN STR 18L TO STR 19L.  R&R FORMER IAW SRM AND DWG.
